# SDR AU960173

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ICH214
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SQUAT SWITCH FAULTY
